# SDR QMLA2024051720053

- Difficulty date: May 14, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N237SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8005
- Aircraft time: 7,312 hours, 15,165 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: UNKNOWN
- Condition: Failed
- Location: Airspeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR FAILED IN FLIGHT (BOTH G500 AND BACKUP INDICATOR). UPON LANDING AT BASE MECHANIC FOUND MUD DOBBER IN PITOT TUBE, BUG/DEBRIS WAS REMOVED AND SYSTEM FUNCTIONED PROPERLY. THIS MALFUNCTION WAS IDENIFIED ON THE RETURN LEG WITH NO PATIENT ON BOARD. THIS REPORTED MALFUNCTION WAS IDENTIFIED ENROUTE BUT SECTION 2D OF THIS FORM DOES NOT PROVIDE THIS OPTION, SO "DESCENT" WAS SELECTED.
